# SDR SWAA2016042251231

- Difficulty date: April 19, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 40,668 hours, 23,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33307
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT OUT OF ADJUSTMENT.  RE-ADJUSTED SLIDE IAW MT.
